# SDR SWAA2015120746821

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 44,202 hours, 20,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT ROW SIGN BROKEN.  R & R SIGN ASSEMBLY IAW AMM.
